Doctor insights on:
Eye Wash Medication
Is it possible to get a yeast infection if you've had a vagina one, and may have touched your eyes without thinking to wash hands after applying medication? I can't decide if severe random allergies or eye infection. No puss. Just red and extremely itchy.
Depends on cause: The most common reason for burning eyes is eye dryness and there are lots of eyedrops in your pharmacy for this. Less common is allergy and you can find anti-allergy drops as well. If your vision is undisturbed and there is no pain, no light sensitivity and no discharge, then try one of these. If that does not work, consult with your ophthalmologist. ...Read more
Eye allergies: The only way to reduce allergic eye symptoms (besides using medication) is to avoid the causes of your allergies (if you know what they are). Sometimes, it's impossible to completely avoid allergens, but that's something you can try if you're able to do that. ...Read moreSee 1 more doctor answer
Why?: The only medication which I know of which can change eye color is the prostaglandin medication used to treat glaucoma. If she needs glaucoma treated, then that is a priority. Color will only change if the original color is hazel to light brown which can then be darkened by these drugs. I suspect your wifes eyes are beautiful whatever the color. ...Read more
Unusual: The appearance of the eyes becoming big or protruding is usually from "lid retraction", where the upper and lower lids open so wide that the white of the eye can be seen even above the eye. This is most commonly from hyperthyroidism (grave's disease), which could also be associated with hypertension. Orbital inflammation could also cause this, but rarely bilaterally. Should get this checked out. ...Read moreSee 2 more doctor answers
What to do if I do not want my wife to take a medication that will change her eye color to brown?
My eyes feel strange. One eye feels like it is open more than the other. Could it be my medications?
I'm sick (mostly a cough) and one of my eyes has turned red. What kind of medication/drops can I use to get it back to normal?
Send photo: Could be pink eye/viral or bacterial. Treatment depends on cause and we can help determine this with a consult. In meantime, see Eyedoc2020.blogspot.com ...Read more
My eyes keep burning and they often get teary. Should i just keep washing them with cold, clean water or should i opt for medication?
Sounds like Dry eyes: Dry eyes are an often the culprit of many symptoms in the eye which can include burning, stinging, tearing, foreign body sensation, tiredness, heaviness, blurred vision and eye pain. You can have some or all of the symptoms or even none of the symptoms and have dry eye. I would suggest starting with using over-the-counter artificial tears and a warm compress on the eye to see if that helps! ...Read moreSee 1 more doctor answer
I have severe chronic anxiety, sometimes when I'm very nervous I Have urge to move roll eyes and blink Is this a concern ?not on any medication
Not on meds?: You list medications. Did you stop taking them? You don't list therapy and for chronic severe anxiety you need to be treated. Does the eye movement reduce symptoms? If it does, that's not a bad mgmt strategy. If it doesn't, you can learn good skills in therapy. Concern is good if it guides you to improvement. Otherwise, it's not useful. You decide if you'd use it well. Best! ...Read more
I was born with dark circles under my eyes i'm wondering if this is a medical problem and if there is any medication that will reduce the color.
Dark Circles: Dark circles can be due to: allergy "allergic shiners", fatigue, genetic variation, aging. If they swell, check kidney, heart, thyroid function with md. Topical creams/fillers can help hide circles: only mask condition with no cure. What helps: drink 8 cups water/day, sunblock, hat, enough rest; avoid rubbing; makeup; facial plastic surgery when severe; allergist can help. ...Read more
I'm 24 years old but I have so many wrinkles under my eyes , it makes me deppressed, is there any way to vanish them?Does it have any medications?
Depends: The cause of the wrinkles is important in treating them. Do you have bad allergies? Do you smoke? Do you tan? If you are not getting sleep because of late nights/partying, all these can contribute. Good moisturizing lotion can help, but changing habits may be your best bet. If those things don't help, check with your local dermatologist or plastic surgeon. ...Read more
I use my cell phone as long as i'm free so my eyes get blurry and i experience tunnel vision so what can I do to relieve my eyes without medication?
Greetings Dr Sandra, I have a problem wit my eyes because While I was off my mind I stared at the sun,is there any medication that I can use to heal m?
Depends: Is the vision changed? Staring at the sun normally is too painful to sustain and you would blink and probably avoid the light to prevent damage. True staring at the sun while not blinking focuses the sun on the light receptors of the retina and will burn them out causing permanent loss. No medication will correct this but time will cause some improvement. ...Read more
Many options...: If you are already using artificial tears 2 or more times daily without relief, you can ask your doctor about restasis, a prescription medication to help produce good tears. You may also try treating the eyelid oil glands that can contribute to dry eye, by using warm compresses, lid scrubs and vitamin supplements with omega 3 fatty acids. Discuss these options with your doctor. Good luck! ...Read moreSee 2 more doctor answers
Eyes: Possibly but she should be checked out. ...Read more
- Talk to a doctor live online for free
- Eye wash solution medication
- Eye wash
- Amerigel wound wash medication
- Ask a doctor a question free online
- Natures wash medication
- Incontinent wash medication
- Nutra wash medication
- Neutrogena cleansing wash medication
- Eye wash sterile medication